# SDR 97ZZZX4602

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Fokker F.27MK 400
- Aircraft serial: 10668
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter Plate
- Part number: AC08991
- Condition: Deformed
- Location: Pneu Sys
- Part time: 7,185 hours
- Component: Dunlop, ACM28786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUNLOP MANUAL DM 1184, REV 90, PART 3, CHAP 5, PAGE 5, DURING C-CHECK INSPECTION FOUND UPON DISASSEMBLY OF THE FILTER ASSY, ACM 28786, THE ELEMENT WAS PROTRUDING THROUGH THE UPPER PERFORATED PLATE (OR SCREEN), AC08991.  THE PLATE WAS ALSO DEFORMED IN A CONE SHAPE MATCHING THE CONCAVE SHAPE OF THE COVER ACO 43370.  THE PLATE HAS A SERIES OF DRILLED HOLES WHICH INSCRIBE A SQUARE PATTERN APPROXIMATELY .25 INCH IN SIZE AT THE VERY CENTER.  THREE OF THE FOUR LEGS FORMED BY THIS HOLE PATTERN WERE BROKEN.  THE CENTER PORTION OF THE PLATE WAS BENT UPWARDS INTO THE FILTER ASSEMBLY'S OUTLET PORT.
